# SDR DHL2006763004

- Difficulty date: October 31, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR, LIKE BURNING OIL COMING FROM PACKS DURING T/O AND CLIMB, GOES AWAY AFTER APPROX 20 MIN.  REMOVED AND CLEANED BOTH WATER SEPARATOR COALESCER SOCKS.  OPS CHECK GOOD.  NO ODOR NOTED IAW AMM 21-55-51.
